# SDR 2005FA0000251

- Difficulty date: February 10, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N316WC
- Make and model: Cessna 421C
- Aircraft serial: 421C1047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9910491
- Condition: Failed
- Location: Cockpit
- Part time: 2,004 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PITOT HEATED GLASS WINDSHIELD FAILED DURING TAKEOFF ROLL.  CAUSE UNKNOWN.  WINDSHIELD WAS INSTALLED ABOUT 8 YEARS AND 2004.5 HOURS AGO AND FAILED FOR NO APPARENT REASON. (GL19200502495) (K)
